Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Feb 28, 2011, 9:01 AM EST for Tuscarawas County, Ohio. It took effect at Feb 28, 2011, 9:49 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 9:01 AM EST (14:01 UTC)
- In effect from
- Feb 28, 2011, 9:49 AM EST
- Expired
- Feb 28, 2011, 3:19 PM EST
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
County Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 107 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tuscarawas River at New Philadelphia (NWPO1). The gauge peaked at 7.89 ft at Feb 28, 2011, 10:00 AM EST.
- Action stage
- 4.1 ft
- Minor stage
- 7.5 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03124800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
012 WGUS41 KPBZ 281401 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 901 AM EST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... TUSCARAWAS RIVER ABOVE NEW PHILADELPHIA AFFECTING TUSCARAWAS COUNTY .THE TUSCARAWAS RIVER AT NEW PHILADELPHIA IS RISING RIPIDLY IN RESPONSE TO 1.0 TO 1.5 INCHES OF RAIN OVERNIGHT. THE RIVER IS EXPECTED TO CREST AT 7.6 FEET JUST ABOVE THE FLOOD STAGE OF 7.5 FEET EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC157-282201- /O.NEW.KPBZ.FL.W.0001.110228T1704Z-110301T0200Z/ /NWPO1.1.ER.110228T1704Z.110228T1800Z.110228T2000Z.UU/ 901 AM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE TUSCARAWAS RIVER ABOVE NEW PHILADELPHIA. * FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTERNOON AND CONTINUE TO RISE TO NEAR 7.6 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 7.5 FEET...WATER REACHES OUTBUILDING OF ONE MOBILE HOME ON PINE LANE. $$
2 follow-up statements
036 WGUS81 KPBZ 281453 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 953 AM EST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... TUSCARAWAS RIVER ABOVE NEW PHILADELPHIA AFFECTING TUSCARAWAS COUNTY .THE TUSCARAWAS RIVER AT NEW PHILADELPHIA WILL RISE ABOVE FLOOD STAGE OF 7.5 FEET THIS MORNING AND CREST NEAR 8.0 FEET THIS AFTERNOON PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC157-282253- /O.EXT.KPBZ.FL.W.0001.110228T1449Z-110301T0300Z/ /NWPO1.1.ER.110228T1425Z.110228T1800Z.110228T2100Z.UU/ 953 AM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE TUSCARAWAS RIVER ABOVE NEW PHILADELPHIA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 8.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 7.5 FEET...WATER REACHES OUTBUILDING OF ONE MOBILE HOME ON PINE LANE. $$
479 WGUS81 KPBZ 282019 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 319 PM EST MON FEB 28 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... TUSCARAWAS RIVER ABOVE NEW PHILADELPHIA AFFECTING TUSCARAWAS COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY .THE TUSCARAWAS RIVER AT NEW PHILADELPHIA HAS CRESTED AND FALLEN BELOW FLOOD STAGE. THE RIVER WILL RISE TOMORROW AS WAS IS RELEASED FROM RESERVOIR STORAGE...BUT REMAIN BELOW FLOOD STAGE. THE MUSKINGUM AT COSHOCTON IS NOW ABOVE FLOOD STAGE AND CONTINUING TO RISE AND EXPECTED TO CREST AT 16.2 FEET TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-010419- /O.EXT.KPBZ.FL.W.0002.110228T2012Z-110304T2000Z/ /CSHO1.1.ER.110228T1855Z.110301T1800Z.110304T1400Z.NO/ 319 PM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$ OHC157-282049- /O.CAN.KPBZ.FL.W.0001.000000T0000Z-110301T0300Z/ /NWPO1.1.ER.110228T1410Z.110228T1530Z.110228T1638Z.UU/ 319 PM EST MON FEB 28 2011 THE FLOOD WARNING IS CANCELLED FOR THE TUSCARAWAS RIVER ABOVE NEW PHILADELPHIA. * AT 3:00 PM MONDAY THE STAGE WAS 6.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FELL BELOW FLOOD STAGE AT 11:38 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY TOMORROW MORNING. * IMPACT...AT 7.5 FEET...WATER REACHES OUTBUILDING OF ONE MOBILE HOME ON PINE LANE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:55 AM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Feb 28, 5:55 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 AM EST MON FEB 28 2011
.SYNOPSIS...
STRONG LOW PRESSURE WILL CROSS THE UPPER OHIO VALLEY TODAY
BRINGING WIDESPREAD SHOWERS AND A CHANCE OF THUNDERSTORMS.
GENERALLY DRY WEATHER AND SEASONABLE TEMPERATURES WILL THEN
PREVAIL THROUGH MID WEEK WITH THE RETURN OF HIGH PRESSURE.
&&
.NEAR TERM /THROUGH TONIGHT/...
STRONG LOW PRESSURE WILL CROSS OHIO THIS MORNING AND DRAG A COLD
FRONT ACROSS THE UPPER OHIO VALLEY THIS AFTERNOON. WIDESPREAD
SHOWERS AND EMBEDDED THUNDERSTORMS FORMED IN THE WARM ADVECTION
REGIME OF THIS SYSTEM AND WILL MOVE ACROSS THE AREA THIS MORNING
AND EARLY THIS AFTERNOON.
WIDESPREAD ADDTIONAL RAINFALL ON THE ORDER OF AN INCH IS
ANTICIPATED TO ACCOMPANY LAST NIGHTS PRECIPITATION AND LAST OF THE
SNOW MELT. FLOOD WATCH REMAINS IN EFFECT.
IN ADDTION, ALTHOUGH INSTABILITY PARAMETERS ARE LACKLUSTER, SHEAR
VALUES ARE HIGH IN THE WIND FIELD OF THIS SYSTEM. A SLIGHT CHANCE
FOR SEVERE STORMS CONTINUES FOR AREAS SOUTH OF INTERSTATE 80 WITH
MAIN THREAT COMING FROM DAMAGING WIND...ISOLATED TORNADO CANNOT BE
RULED OUT, SO TORNADO WATCH WAS ISSUED THIS MORNING FOR COUNTIES
SOUTH OF IN 80 EXCEPT FOR LAWRENCE IN THE NORTH AND GARRETT IN THE SOUTH.
THE COLD FRONT WILL COMPLETE A SWEEP OF THE AREA BY THIS EVENING
WITH ANY REMAINING SHOWERS CHANGING TO SNOW, BUT COVERAGE OF
PRECIPITATION WILL RAPIDLY DECREASE; THUS, EXPECT ACCUMULATIONS TO
BE MINOR.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
DRY AND SEASONABLE CONDITIONS WILL PREVAIL FOR TUESDAY WITH THE
REGION UNDER ZONAL FLOW ALOFT. A SHORTWAVE CROSSING THE GREAT
LAKES MAY SPREAD SOME SNOW SHOWERS OVER COUNTIES ALONG AND NORTH
OF I 80 ON WEDNESDAY AS IT DRAGS A COLD FRONT ACROSS THE UPPER
OHIO VALLEY, BUT PRECIPITATION PROBABILITIES ARE SLIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH PRESSURE IS FORECAST TO SLIDE ACROSS THE GREAT LAKES
INTO NEW ENGLAND BY FRIDAY. DRY CONDITIONS AND NEAR NORMAL
TEMPERATURES ARE FORECAST WEDNESDAY NIGHT THROUGH FRIDAY MORNING.
THE NEXT LOW PRESSURE SYSTEM IS PROGGED TO MOVE SLOWLY ACROSS THE
OHIO VALLEY REGION OVER THE WEEKEND...BRINGING SCATTERED RAIN AND
SNOW SHOWERS. WEEKEND TEMPERATURES ARE EXPECTED TO WARM TO BETWEEN 5
AND 10 DEGREES ABOVE NORMAL.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
EXPECT DETERIORATION OF CONDITIONS THROUGH THIS MORNING AS LOW
PRESSURE CROSSES OHIO AND PULLS A COLD FRONT TOWARD THE AREA.
WIDESPREAD SHOWERS WITH SOME EMBEDDED THUNDERSTORMS MAY BE
ANTICIPATED THROUGH THE MORNING HOURS, AND INTO EARLY AFTERNOON AT MGW.
LOW LEVEL WIND SHEAR POTENTIAL WILL ALSO CONTINUE THROUGH THE PRE
DAWN HOURS AS LOW LEVEL JET SURGES WARMTH AND MOISTURE NORTHWARD.
AS SURFACE PRESSURE GRADIENT TIGHTENS, SURFACE GUSTS OUTSIDE OF
ANY SURFACE BASED CONVECTION ARE FORECAST TO INCREASE TO NEAR 30
KTS.
THE SYSTEMS COLD FRONT WILL PUSH ACROSS THE TERMINALS LATE THIS
MORNING AND EARLY THIS AFTERNOON. THAT FRONT WILL QUICKLY SHIFT
THE WIND TO THE WEST AND NORTHWEST AND CHANGE REMAINING
PRECIPITATION TO SNOW.
SURFACE RIDGE WILL BUILD ON MONDAY NIGHT AND TUESDAY BRINGING
DRIER AIR AND VFR CONDITIONS. A WEAK SHORTWAVE WILL CROSS THE
GREAT LAKES WEDNESDAY WITH THE POTENTIAL FOR MVFR RESTRICTIONS
ACROSS NORTHERN TERMINALS. THE NEXT CHANCE FOR PRECIPITATION WILL
RETURN WITH THE APPROACH OF LOW PRESSURE ON FRIDAY.
&&
.HYDROLOGY...
RIVER FLOOD WATCH IS IN EFFECT FOR WILLS CREEK AT CAMBRIDGE FOR
TUESDAY. A FLOOD ADVISORY IS IN EFFECT FOR THE OHIO RIVER AT THE
POINT IN PITTSBURGH FROM MONDAY NIGHT THROUGH WEDNESDAY MORNING.
48 HOUR RAINFALL ACROSS THE REGION WILL GENERALLY RANGE FROM 0.75
TO 1.80 INCHES MOST OF THE REGION. THIS WIDESPREAD RAINFALL ON
TOP OF THE RECENT 0.75 TO 1.40 INCHES OF RAIN FROM THE END OF LAST
WEEK WILL INCREASE THE THREAT OF FLOODING ON WILLS CREEK AT
CAMBRIDGE ON TUESDAY. WILLS CREEK IS EXPECTED TO RISE TO 15.3 FEET
TUESDAY MORNING. THIS IS 0.3 FEET ABOVE THE FLOOD STAGE OF 15.0
FEET.
AT THIS TIME...THE ANTICIPATED RAINFALL AND THE RESULTING RUNOFF
WILL CAUSE RISING RIVER FORECAST STAGES ON THE MONONGAHELA...LOWER
ALLEGHENY AND UPPER OHIO RIVERS. AT THIS TIME...FORECAST ESTIMATES
DO NOT WARRANT A RIVER FLOOD WATCH FOR THESE RIVERS.
HOWEVER...RISES ON THE MONONGAHELA RIVER ARE EXPECTED TO CAUSE THE
MONONGAHELA RIVER TO RISE TO 23.4 TUESDAY EVENING. THIS WOULD AFFECT
BOTH THE MONONGAHELA RIVER PARKING WHARF AND THE TENTH STREET
BYPASS. THIS IS SUFFICIENT TO OVER 5 FEET OF WATER ON THE
MONONGAHELA PARKING WHARF AND NEARLY 1.5 FEET OF WATER ON THE
TENTH STREET BYPASS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH THROUGH THIS EVENING FOR MDZ001.
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ039>041-048>050-
057>059-068-069.
PA...FLOOD WATCH THROUGH THIS EVENING FOR PAZ007>009-013>016-
020>023-029-031-073>076.
WV...FLOOD WATCH THROUGH THIS EVENING FOR WVZ001>004-012-021>023-
041.
&&Hazardous weather outlook, Feb 28, 6:13 AM EST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 613 AM EST MON FEB 28 2011 OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031-073>076- WVZ001>004-012-021>023-041-011115- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BUTLER-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 613 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 30 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-013-015-016-011115- MERCER-VENANGO-FOREST-LAWRENCE-CLARION-JEFFERSON PA- 613 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-011115- GARRETT- 613 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 28, 7:30 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
730 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM FLOOD FRANKLIN 41.39N 79.84W
02/28/2011 VENANGO PA PUBLIC
WATER COVERS THE BRIDGE OVER SUGAR CREEK NEAR 851
SUGARCREEK DR.
&&
EVENT NUMBER PBZ1100408
FLHLocal storm report, Feb 28, 7:50 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM FLOOD CARROLLTON 40.57N 81.09W
02/28/2011 CARROLL OH EMERGENCY MNGR
FLOODING COUNTYWIDE EMERGENCY MANAGER REPORTS MOST
CREEKS THROUGHOUT COUNTY OVER THEIR BANKS
&&
EVENT NUMBER PBZ1100409
JPLocal storm report, Feb 28, 8:15 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM TSTM WND DMG 5 SE CANONSBURG 40.21N 80.12W
02/28/2011 WASHINGTON PA TRAINED SPOTTER
1 MEDIUM TREE DOWN ON RACE TRACK ROAD. IN NORTH
STRABANE TOWNSHIP.
&&
EVENT NUMBER PBZ1100410
FLHSpecial weather statement, Feb 28, 8:16 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
816 AM EST MON FEB 28 2011
MDZ001-PAZ031-074>076-WVZ021>023-041-281415-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION
WV-MONONGALIA WV-PRESTON WV-TUCKER WV-WESTMORELAND RIDGES PA-
816 AM EST MON FEB 28 2011
...THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
GARRETT...FAYETTE...GREENE...TUCKER...MARION...PRESTON...
MONONGALIA...WESTMORELAND RIDGES AND FAYETTE RIDGES...
AT 814 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 14
MILES NORTHEAST OF LAUREL MOUNTAIN STATE PARK TO 14 MILES SOUTHWEST
OF WORTHINGTON...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
NEW FLORENCE TO 10 MILES SOUTH OF GRANGEVILLE...MOVING SOUTHEAST AT
60 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
WORTHINGTON... WESTOVER... STAR CITY...
RIVESVILLE... MORGANTOWN... MONONGAH...
GRANT TOWN... FESTUS... FARMINGTON...
FAIRMONT... EVERETTVILLE... CHEAT NECK...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON
FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
&&
LAT...LON 3903 7977 3913 7985 3922 7982 3930 7992
3944 7992 3938 8009 3944 8036 3945 8036
4028 7907 3987 7941 3981 7935 3972 7939
3972 7893 3947 7906 3920 7947 3919 7947
3920 7929 3911 7934 3901 7931 3896 7938Local storm report, Feb 28, 8:20 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
820 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM FLOOD CHRISTY MANOR 40.74N 79.53W
02/28/2011 ARMSTRONG PA PUBLIC
CROOKED CREEK OUT OF ITS BANK IN MANOR TOWNSHIP
&&
EVENT NUMBER PBZ1100411
JPLocal storm report, Feb 28, 8:57 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM FLOOD TARENTUM 40.60N 79.76W
02/28/2011 ALLEGHENY PA PUBLIC
BULL CREEK IS OUT OF ITS BANKS AND CAUSING FLOODING IN
A NUMBER OF BUILDINGS.
&&
EVENT NUMBER PBZ1100412
FLHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 8:34 PM EST | Special Weather Statement | PBZ | Monroe | 56 min |
| Feb 27, 9:04 PM EST | Special Weather Statement | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 56 min |
| Feb 27, 10:03 PM EST | Special Weather Statement | PBZ | Columbiana | 57 min |
| Feb 28, 2:46 AM EST | Areal Flood Warning | PBZ | Carroll, Coshocton, Tuscarawas | 3 days |
| Feb 28, 3:18 AM EST | Special Weather Statement | PBZ | Columbiana | 57 min |
| Feb 28, 3:50 AM EST | Special Weather Statement | PBZ | Guernsey, Muskingum, Noble | 25 min |
| Feb 28, 4:06 AM EST | Special Weather Statement | PBZ | Belmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson and 3 more | 24 min |
| Feb 28, 4:33 AM EST | Special Weather Statement | PBZ | Jefferson | 27 min |
| Feb 28, 5:17 AM EST | Areal Flood Warning | PBZ | Columbiana | 20 hr |
| Feb 28, 5:23 AM EST | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 22 min |
| Feb 28, 5:44 AM EST | Special Weather Statement | PBZ | Carroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas | 61 min |
| Feb 28, 5:57 AM EST | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Harrison, Muskingum, Noble, Tuscarawas | 48 min |
| Feb 28, 6:45 AM EST | Special Weather Statement | PBZ | Belmont, Guernsey, Harrison, Jefferson, Monroe, Noble | 60 min |
| Feb 28, 10:00 AM EST | River Flood Warning | PBZ | Coshocton | 24 days |
| Feb 28, 10:52 AM EST | River Flood Watch | PBZ | Belmont | 23 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.